Chaotic Oscillations of a Double Mathematical Pendulum

    1996, Volume 1, Number 2, pp.  87-103

    Author(s): Gulyaev V. I., Vasiljeva A. L., Koshkin V. L.

    A problem of chaotic oscillations of a double mathematical pendulum at simultaneous application of parameter extension method and of branching theory methods has been considered; a succession of alternating duplications and quadruplications of the period, which does not posses Feigenbaum universality properties in the examined range, has been obtained.
    Citation: Gulyaev V. I., Vasiljeva A. L., Koshkin V. L., Chaotic Oscillations of a Double Mathematical Pendulum, Regular and Chaotic Dynamics, 1996, Volume 1, Number 2, pp. 87-103

    Download File
    PDF, 810.08 Kb